Couldn't find what you looking for?

TRY OUR SEARCH!

I had neck surgery was on Norco and some Aleve for inflamation for several months, started to have nausea and loss of appetite 5 weeks ago, stopped the pain meds 2 weeks ago, but still have mild nausea, no diarrhea but 3 bm's  a day, I eat but feel full shortly after eating.  Still have neck stiffness and pain.  Feel chilly a lot, and generally just don't feel well.  Is it from the meds, don't see any blood in stool, no loss of weight, a little gas on occasion.  What could cause this.  I'm 77.

Loading...

Hello starry1.  Have you mentioned these symptoms to the doctor?  I would be concerned that you have something like meningitis or encephalitis from the symptoms you are presentin.  Are you running a fever at all?  Are you having any severe headaches or other unusual pain?  If you are, you definitely need to get seen as soon as possible.  You will be on antibiotic therapy and steroids possibly for either of the conditions if they are able to treat them.  Do you think the neck pain is from the surgical procedure or something entirely different?  Are you having other symptoms? 

Has anyone else had these symptoms? 

Reply

Loading...